RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2016, Volume 2, Issue 1, Pages 291–303 (Mi ejm9)  

On the global log canonical threshold of fano complete intersections

Thomas Eckla, Aleksandr Pukhlikov

a Department of Mathematical Sciences, The University of Liverpool, Peach St., Liverpool L69 7ZL, UK

DOI: https://doi.org/10.1007/s40879-015-0060-6


Bibliographic databases:

Received: 22.12.2014
Accepted:28.05.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ejm9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019